# SDR DALA2022072805208

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 63,962 hours, 29,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9296430) DURING INSPECTION FOUND AISLE EMERGENCY LIGHTS INOP AT SEAT ROWS 19-22 DEF. INSTALLED NEW BATTERY IN POWER SUPPLY M1671. REF B737 AMM 33-51-06 . OPS CKS GOOD.
